MathSciNet Relay Station
MathSciNet bibliographic data
MR634301 55P55 (54C56 54F43 55Q07)
Singh, S. Mittag-Leffler for homotopy pro-groups of movable continua. Glas. Mat. Ser. III 16(36) (1981), no. 1, 131–143.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement